Fastum Gel 2.5% 30g

Fastum Gel 2.5% 30g

KSh860.00

Share On

Product Description

Fastum Gel 2.5% 30g has Ketoprofen. Fastum Gel 2.5% 30g is a non-steroidal anti-inflammatory drug (NSAID). As a result, it works by blocking the release of certain chemical messengers that cause fever, pain, and inflammation.

  • Fastum 2.5 % Gel contains a medicine called ketoprofen.
  • It belongs to a group of medicines called Non-Steroidal AntiInflammatory Drugs (NSAIDs).
  • Fastum Gel is used to reduce inflammation, relieve the pain of soft tissue injuries, and acute strains and sprains.